Constructing codes from algebraic curves


Ozbudak F. , STİCHTENOTH H.

IEEE TRANSACTIONS ON INFORMATION THEORY, vol.45, no.7, pp.2502-2505, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 7
  • Publication Date: 1999
  • Doi Number: 10.1109/18.796391
  • Title of Journal : IEEE TRANSACTIONS ON INFORMATION THEORY
  • Page Numbers: pp.2502-2505
  • Keywords: algebraic curves, algebraic function fields, AG codes, geometric Goppa codes

Abstract

We discuss some recent constructions of codes from algebraic curves due to Xing, Niederreiter, and Lam, and we investigate their relations with Goppa's algebraic-geometric codes.